# SDR SWAA2014061929196

- Difficulty date: May 15, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 8B002081
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT FRAME CRACKED INBD SIDE OF NR 3 STOP PIN FITTING DOWN FROM TOP.  REPAIRED FRAME IAW ER & EA.
